MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM
Catalog Number 4433556
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation (2443)
Date of Event 04/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other complaint was reported on this batch of access ports.Investigation: the involved device was returned for evaluation.It has been measured.All the dimensions complied to the specifications.The catheter is not deteriorated.The material surface is smooth.No visible defect is detected.Photographic examination: a picture showed the skin inflammatory reaction was sent.This picture show that the skin over the trajectory of the tunneled catheter is reddish.The scar of the access port implantation is red too.Conclusion: the returned device is compliant with the specifications.No failure has been detected.The skin reaction observed after administration of 6 treatments cannot be explained with the elements in our possession.It is an isolated incident.No corrective action is envisaged.
 
Event or Problem Description
Access port implanted on (b)(6) 2015.After 6 treatments of taotere (100mg/m2), apparition of a skin redness on the whole length of the tunneled catheter.Blood culture: negative.No inflammatory reaction above the access port housing.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, ile de france 92100
FR  92100
MDR Report Key5675146
Report Number9612452-2016-00020
Device Sequence Number18940372
Product Code LJT
UDI-Device Identifier04046963594916
UDI-Public04046963594916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/17/2020
Device Catalogue Number4433556
Device Lot Number36900344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2016
Initial Report FDA Received Date05/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;